# SDR O7TR200800001

- Difficulty date: March 11, 2008
- Submitted: April 22, 2008
- Operation: General aviation
- Make and model: Cessna T182T
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 46C22924E
- Part serial: GHL00224
- Condition: Failed
- Location: Engine
- Part time: 1,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR TURBO FAILURE DUE TO SEPARATION OF TURBINE WHEEL HEAD FROM SHAFT.
